MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 2; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 2; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-06-080
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2014.It was reported that the patient felt pain at femur in 2021.The patient was revised due to subsidence and the inversion of the stem by x-rays.In the revision surgery, the surgeon removed the cup and the stem without any problem, but he had difficulty in removing cement and the cement restrictor which he managed to remove eventually.There was no delay in the revision surgery.No further information is available.Doi: (b)(6) 2014.Dor: (b)(6) 2021; unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT BASIC CEMENTED SZ 2
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11485985
Report Number1818910-2021-05096
Device Sequence Number14372235
Product Code JDI
UDI-Device Identifier10603295059752
UDI-Public10603295059752
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-06-080
Device Catalogue Number157006080
Device Lot Number288126
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; CEMENT RESTRICTOR SIZE 4; J-FX BIPOL SHELL&28MMLINR/47MM; STREAMLINE SZ 10.0 PK/10; SUMMIT BASIC CEMENTED SZ 2; ARTICUL/EZE BALL 28 +1.5 GR; CEMENT RESTRICTOR SIZE 4; J-FX BIPOL SHELL&28MMLINR/47MM; STREAMLINE SZ 10.0 PK/10; SUMMIT BASIC CEMENTED SZ 2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR